Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 403, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 9, 2025, 10:21 PM MDT for Kiowa County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2025, 10:21 PM MDT (04:21 UTC)
- Expired
- Sep 9, 2025, 11:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2187 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
082
WUUS55 KPUB 100421
SVRPUB
COC061-100500-
/O.NEW.KPUB.SV.W.0403.250910T0421Z-250910T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1021 PM MDT Tue Sep 9 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern Kiowa County in southeastern Colorado...
* Until 1100 PM MDT.
* At 1021 PM MDT, severe thunderstorms were located along a line
extending from 14 miles northeast of Eads to 6 miles south of
Chivington, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3827 10259 3861 10267 3861 10205 3828 10205
TIME...MOT...LOC 0421Z 240DEG 35KT 3862 10258 3835 10251
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
EP1 follow-up statement
803
WWUS55 KPUB 100453
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1053 PM MDT Tue Sep 9 2025
COC061-100500-
/O.CON.KPUB.SV.W.0403.000000T0000Z-250910T0500Z/
Kiowa CO-
1053 PM MDT Tue Sep 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EASTERN KIOWA COUNTY...
At 1053 PM MDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Cheyenne Wells to near Towner,
moving northeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3827 10259 3861 10267 3861 10205 3828 10205
TIME...MOT...LOC 0453Z 240DEG 35KT 3876 10226 3845 10218
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 5:49 PM MDT, 4 hours 32 minutes earlier. Its key messages:
- Another round of gusty thunderstorms this afternoon/evening, with some strong to severe storms possible along the eastern border late.
- Daily storms continue over the mountains into midweek, with lower chances over the plains.
- Greatest coverage of showers and storms Friday, with the highest chances and locally heavy rain threat over the mountains.
- Drier again into the weekend but a little cooler.
Area forecast discussion, Sep 9, 5:49 PM MDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO Issued by National Weather Service Riverton WY 549 PM MDT Tue Sep 9 2025 .KEY MESSAGES... - Another round of gusty thunderstorms this afternoon/evening, with some strong to severe storms possible along the eastern border late. - Daily storms continue over the mountains into midweek, with lower chances over the plains. - Greatest coverage of showers and storms Friday, with the highest chances and locally heavy rain threat over the mountains. - Drier again into the weekend but a little cooler. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 307 PM MDT Tue Sep 9 2025 Currently...Upper trough over the West Coast with the low center over western OR was producing brisk southwest flow aloft across the Four Corners, with moisture advection for the western half of CO. Isolated showers and thunderstorms have developed across the higher terrain this afternoon, with a focus area over the central mts. Temps have warmed into the 70s and 80s for most locations as of 1 PM, with near 90F for the far eastern plains. Tonight...Upper low trough will dig south through the night, with the upper low center pushing onshore across northern CA. Southwest flow aloft will persist, while the upper ridge over CO gradually slides to the east and the ridge axis reaches the eastern CO border. Current convection across the higher terrain is expected to gradually drift across the I-25 Corridor late this afternoon, but latest runs of the HRRR and HREF are indicating potentially stronger storms further east later tonight, in the 9 PM to midnight timeframe and possibly lasting longer. Due to lee troughing with southerly surface winds near the eastern border, current dewpoints in the mid 50s indicate the best llvl moisture there. Model CAPE of 1500-2000j/kg and bulk shear of 35-45 kts right along the CO/KS border further supports the potential for stronger storms out east late tonight, and latest SPC severe wx outlook has painted a Slight area for severe storm potential dipping down into Kiowa Co, while a Marginal remains all along the eastern border. Main threat from convection this afternoon and evening will be gusty winds to 45 mph, but the stronger storms will potentially produce 55-60 mph gusts, hail up to one inch in diameter and periods of moderate to heavy rainfall. Plan on overnight lows in the 40s across the high valleys and 50s across the plains. Wednesday...The upper trough initially makes a push onshore but then remains somewhat static, with more of a south-southwest flow aloft across the Four Corners and Great Basin regions. Convection is expected to fire over the higher terrain by midday once again, but storm motion will likely be a bit more to the northeast while models are indicating less shear and slightly less CAPE to work with. Another round of gusty storms will be the main threat, and SPC has painted the entire area under General for thunder. Plan on one more day with highs in the 70s to around 80F for the high valleys, and 80s to around 90F for the plains. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 307 PM MDT Tue Sep 9 2025 Wednesday Night and Thursday: The upper level low located over the western United States will continue to emit weak waves over southern Colorado which will keep thunderstorms going for 1 to 2 hours after the beginning of the long term forecast period (6PM on Wednesday). Environmentally, there isn't much to talk about since any CAPE over the region will be on the decrease as we lose heating. The storms are pegged to develop over the southern I-25 corridor, which hosts CAPE values of less than 500 J/kg with a hefty amount of CIN. Main hazard will be gusty winds of up to 40 MPH as the storms dissipate and the cores drop. For Thursday, the closed low slides slightly closer to Colorado which will emit a wave that is a little strong than that on Wednesday. The main vorticity stream extends SW to NE from the San Luis Valley towards the Pikes Peak Region, which is where the convection is expected to develop. Once again, the instability is lacking with values less than 1000 J/kg, so the main risks will be gusty thunderstorm outflow winds with gusts up to 50 MPH, small hail, and lightning. Showers and thunderstorms would continue overnight over the Continental Divide. Friday: Friday is the day that the closed low finally gets caught up in the upper level flow and begins to make its exit out of the western half of the United States. The strongest waves will pass overhead as the primary trough propagates SW to the NE. The main energy will be focused over the West-Northwest portion of Colorado, which is where the majority of the convection will develop - so expect widespread thunderstorms over the mountains and mountain valleys. The highest CAPE values will be near the New Mexico border in the San Luis Valley, but those values are at most around 800 J/kg. However, the CAPE is long skinny CAPE, meaning that the sounding is pretty saturated throughout the entire layer, which makes sense since the source of moisture with this low-pressure system originates from the Pacific. I think there will be some sneakily heavy rainers that form from these storms and flooding and flash flooding needs to be monitored. Lingering showers will continue through the early morning hours on Saturday. Saturday through Monday: Drier conditions are expected as the drier airmass and the height rises from the backside of the passing low-pressure center develop over southern Colorado. Perhaps we'll see an isolated stronger thunderstorm on the east side of the dryline near the Kansas border, but the rest of the region will be warm and dry. The same sentiment exists on Sunday, as well. I suppose one thing we'll have to worry about are fire weather conditions on both Saturday and Sunday, as the upper level pattern will be SW flow over the region, which tends to indicated elevated fire weather concerns. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 548 PM MDT Tue Sep 9 2025 Lingering VCSH (VCTS at KCOS) until 02z, then VFR at all sites after 02z as storm move east onto the plains. Gusty outflow winds this evening will settle down toward 06z as storms diminish. On Wednesday, left convection out of all tafs at this point as some CAMs show less in the way of tsra, best chance for at least an outflow would be KALS, as convection moves off the ern San Juans into the San Luis Valley. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM... LONG TERM... AVIATION...PETERSEN
Hazardous weather outlook, Sep 9, 11:48 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO Issued by National Weather Service Denver CO 1148 AM MDT Tue Sep 9 2025 COZ058>089-093>099-101800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Tue Sep 9 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will form over the higher terrain this afternoon, moving and developing south and east onto the plains very late this afternoon and evening. Over and near the mountains, storms will generally produce gusty outflow winds up to 45 mph, lightning, and locally heavy rainfall. Storms that make it over the far eastern plains may intensify, becoming strong to severe tonight. While these stronger storms have a lower chance of forming, those that do will be capable of producing outflow winds to 65 mph, heavy rain, and hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms primarily over the higher elevations and into the I-25 corridor each afternoon and evening through Friday. Main risks for Wednesday Night and Thursday will be lightning and strong thunderstorm outflow winds. On Friday there will be the same hazards over the same areas, but additionally there is a flood and flash flood risk for the mountains and the mountain valleys. Thunderstorm coverage decreases for Saturday and Sunday, but a risk of lightning and gusty winds across the mountains and the lower elevations still exist. .SPOTTER INFORMATION STATEMENT... Weather spotter activation will be possible late this afternoon and tonight. Moore/WFO Pueblo
In the hours before
Special weather statement, Sep 9, 7:50 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
750 PM MDT Tue Sep 9 2025
COZ086-089-093-095-097-100230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
750 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY...EASTERN PUEBLO AND NORTHWESTERN BENT COUNTIES
THROUGH 830 PM MDT...
At 750 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles north of Olney
Springs to Crowley to near Manzanola. Movement was northeast at 35
mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 10360 3839 10337 3808 10341 3803 10395
3818 10410 3831 10405
TIME...MOT...LOC 0150Z 243DEG 29KT 3831 10393 3819 10385 3805 10387
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Sep 9, 7:57 PM MDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
757 PM MDT Tue Sep 9 2025
COZ093-100230-
La Junta Vicinity/Otero County CO-
757 PM MDT Tue Sep 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO COUNTY
THROUGH 830 PM MDT...
At 757 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 17 miles southwest of La Junta, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3774 10384 3781 10386 3794 10359 3773 10352
TIME...MOT...LOC 0157Z 254DEG 20KT 3778 10376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Sep 9, 8:41 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
841 PM MDT Tue Sep 9 2025
COZ089-093-095-097-100315-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
841 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN OTERO...WESTERN KIOWA...
EASTERN CROWLEY AND WESTERN BENT COUNTIES THROUGH 915 PM MDT...
At 841 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Sugar City to near Higbee.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, Sugar City, Cheraw, Haswell,
Higbee, Blue Lake, John Martin Reservoir, Arlington, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3769 10350 3852 10375 3852 10351 3853 10350
3853 10317 3856 10317 3856 10314 3772 10294
TIME...MOT...LOC 0241Z 259DEG 22KT 3835 10365 3781 10348
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Sep 9, 9:17 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
917 PM MDT Tue Sep 9 2025
COZ089-095-097-098-100345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
917 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...WESTERN
KIOWA...NORTHEASTERN CROWLEY AND NORTHERN BENT COUNTIES THROUGH 945
PM MDT...
At 917 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wild Horse Point to near John Martin
Reservoir. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, Haswell, McClave, Blue Lake, Hasty, John Martin
Reservoir, Arlington, Fort Lyon, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3813 10273 3798 10321 3852 10350 3853 10317
3861 10317 3861 10297
TIME...MOT...LOC 0317Z 246DEG 24KT 3851 10348 3809 10314
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Sep 9, 9:52 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
952 PM MDT Tue Sep 9 2025
COZ095-096-100430-
Western Kiowa County CO-Eastern Kiowa County CO-
952 PM MDT Tue Sep 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 1030 PM MDT...
At 952 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Eads, or 35 miles southwest of Cheyenne Wells,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3854 10236 3842 10293 3860 10307 3862 10304
3862 10241
TIME...MOT...LOC 0352Z 238DEG 35KT 3857 10293
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Sep 9, 10:10 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1010 PM MDT Tue Sep 9 2025
COZ095-096-100445-
Western Kiowa County CO-Eastern Kiowa County CO-
1010 PM MDT Tue Sep 9 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH
1045 PM MDT...
At 1010 PM MDT, Doppler radar was tracking a strong thunderstorm near
Neeoshe Reservoir, or 21 miles north of Lamar, moving northeast at 40
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sheridan Lake, Chivington, Brandon, Neeoshe Reservoir, and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3839 10217 3827 10265 3844 10283 3862 10243
3861 10230
TIME...MOT...LOC 0410Z 238DEG 34KT 3840 10265
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 41 min |
| Sep 9, 6:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Sep 9, 7:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Sep 9, 7:50 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Sep 9, 7:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Sep 9, 8:41 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Sep 9, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 23 min |
| Sep 9, 9:17 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Sep 9, 9:52 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| Sep 9, 10:10 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Sep 9, 10:57 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 33 min |
| Sep 9, 11:29 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| Sep 10, 2:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Sep 10, 2:29 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| Sep 10, 2:34 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 26 min |
| Sep 10, 3:02 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| Sep 10, 3:03 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Sep 10, 3:23 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Sep 10, 3:31 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Sep 10, 3:34 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Sep 10, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 10, 4:08 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Sep 10, 4:13 PM MDT | Special Weather Statement | PUB | Saguache | 32 min |
| Sep 10, 4:18 PM MDT | Special Weather Statement | PUB | Chaffee | 27 min |
| Sep 10, 4:33 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Sep 10, 4:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Sep 10, 4:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Sep 10, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.